微分算子代数的一种不可约Harish-Chandra模的分类

赵开明

数学学报 ›› 1994, Vol. 37 ›› Issue (3) : 332-337. DOI: 10.12386/A19940043
论文

微分算子代数的一种不可约Harish-Chandra模的分类

    {{javascript:window.custom_author_cn_index=0;}}
  • {{article.zuoZhe_CN}}
作者信息 +

Classification of A Kind of Irreducible Harish-Chandra Modules over the Algebras of Differential Operators

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}. 1994, 37(3): 332-337 https://doi.org/10.12386/A19940043
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 1994, 37(3): 332-337 https://doi.org/10.12386/A19940043

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}

Accesses

Citation

Detail

段落导航
相关文章

/